# SDR SWIA972609

- Difficulty date: May 24, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 4,636 hours, 6,686 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Condition: Unlatched
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AND RETURNED TO GATE BECAUSE SERVICE DOOR LIGHT CAME ON.  RESECURED FUEL DOOR LATCH.  OPS CHECK GOOD.
